Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Hand shakes when writing in the presence of somebody, low confidence. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
myself XXXXXXX mandal depressed with my hand shaking prblem when i write inpresence of any person my writing ill become worst and can no write anything i am graduate. i am fear when i writing in pesence of any person .my impression is making bad with any person my confidence level is so poor.i am tring to recover from my problem but i can not .please suggest me either i can not live alive.this problem had not felt in my school days but when i joined my job after that i felt this type problem .please solve it.
but when i write lonely i write smoothly.but ican not write in presence of any person.i afraid to write in presence of any person.may i afraid what they will think worst writing so i like to write lonely but i tried many time to recover from this type problem but i can not so please help me.
Posted Wed, 26 Sep 2012 in Mental Health
Follow-up: Hand shakes when writing in the presence of somebody, low confidence. Solution? 22 minutes later
 
 
Answered by Dr. Sourav Ganguly 5 minutes later
Hi,

Thanks for your query.

I see your picture and it looks you are really depressed.

After reading your full problems it is clear that you may have social phobia superimposed on depression. It also called anxicodepressive disorder and it should be treated as early as possible.

The treatment of this disorder consists of drug therapy and cognitive behaviour therapy (CBT).
Drugs very useful in these cases are Selective serotonin reuptake inhibitors (SSRI) and after initial control of symptoms CBT should be started.

Consult a psychiatrist for further management as suggested above. You should be fine soon.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Hand shakes when writing in the presence of somebody, low confidence. Solution? 15 hours later
sir i want to recover my problem as soon as possible.now i am living in sikkim,india.can you suggest me any good pshchiatrist near siliguri or kolkata.if i will not recover from my problem than i will sucide.so please help me.what will i do.i always think i am worst person this type thought always coming please help me sir.
 
 
Answered by Dr. Sourav Ganguly 22 hours later
Hi and thanks for writing back,

I understand your concern. You seemed very depressed. You may please contact one of the psychiatrists at Kolkata to start your treatment. It would be better if you can consult on at the earliest.

1. Dr. Prathama Chaudhuri. P - 345, Surakha Polyclinic, Beside Kankurgachi Pantaloons, C I T Road, Phoolbagan, Phool Bagan, Kolkata – 0000. Call: +(91)-33-0000.
2. Dr. Srabani D XXXXXXX AJ - 41, NR 206 Bus Stand, Salt Lake, Sech Bhawan, Kolkata – 0000. Call: +(91)-33-0000
3. Dr. Bappaditya Mondal. 53/2 A, R M Polyclinic, NR 8b Bus Stand, Central Road, Jadavpur University, Kolkata – 0000. Call: +(91)-33-0000

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Hand shakes when writing in the presence of somebody, low confidence. Solution? 5 hours later
iam pleased with your anwser.really lot of thanks sir .but now i woud like to ask you.in these days i am woking in mnc company so i have to face problem daily and not getting more time to treat regularly.so what will i take precaution for daily life to reduce problem myself also.i am bpharm graduated person i can left my job for treatmen.can you suggest me a good doctor for siliguri(north bengal)which is near about my company(east sikkim,india) please suggest me sir.i will close discussion and review.i will really obliged for you.
thanking you
XXXXXXX mandal


 
 
Answered by Dr. Sourav Ganguly 23 hours later
Hi,
Thanks for your query.
First of all I would like to tell you that you have to start medication first followed by psychotherapy or life style modification because drugs will help you to stabilize your mind which is essential for doing some dos & don’ts to be followed but before that in the present state of mind you will not be able to do any behavioral modification that will reduce your disease. Only you can avoid all situations that will create anxiety on your mind and maintain a daily activity schedule and visit a psychiatrist at the earliest.
I am sorry that I don’t know much psychiatrist in North Bengal. I give the details of only person I know in north Bengal.
Dr. XXXXXXX XXXXXXX
BIJAN MEDICAL HALL,
BIDHAN ROAD,
SILIGURI - 0000, WEST BENGAL
Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor